Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 349120, 10 pages
http://dx.doi.org/10.1155/2013/349120
Research Article

Smooth Diagonal Weighted Newton Support Vector Machine

1School of Mathematical Sciences, Xi’an Shiyou University, Xi’an 710065, China
2School of Computer Sciences, Xidian University, Xi’an 710071, China

Received 8 August 2013; Accepted 27 October 2013

Academic Editor: Wei-Chiang Hong

Copyright © 2013 Jinjin Liang and De Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinjin Liang and De Wu, “Smooth Diagonal Weighted Newton Support Vector Machine,” Mathematical Problems in Engineering, vol. 2013, Article ID 349120, 10 pages, 2013. doi:10.1155/2013/349120